# SDR AALA20090724SFO02

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 27,476 hours, 12,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT ON SEAT 32D INOPERATIVE.  REMOVED AND REPLACED BROKEN PIN CONNECTOR.  OPS CHECK OK AS PER MM.
